# SDR RRXA10746

- Difficulty date: March 1, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Brace
- Part number: NPN
- Condition: Cracked
- Location: Sta. 1916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE VISIT FOUND CRACK DAMAGE TO HORZ. BRACE AT STA. 1916 AND DOOR 62, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-4 AND DC-8 SRM 51-1-0.
